# SDR SROM070420231

- Difficulty date: July 4, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 29,759 hours, 31,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 85339563101
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 29,759 hours, 31,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB DOUBLER X728.102 TO X783.102 REF. DRAWING 85339601 ITEM #4.  FOLLOWING DE HAVILLAND REPAIR DRAWING #8/4-53-11298, REMOVED CORROSION, COMPLETED NDT, AND RE-PROTECTED THE AREA.  ORIGINAL PART REMAINS IN SERVICE.
